# SDR SWAA2016021148953

- Difficulty date: January 20, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3702
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GND ELEC POWER SKIN CUT OUT BROKEN AT BS 235, ON LOWER FUSELAGE.  R & R SKIN IAW SRM & DWG.
